By Topic

Improved Delay-Dependent H_{\infty } Filtering Design for Discrete-Time Polytopic Linear Delay Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Jianbin Qiu ; Univ. of Sci. & Technol. of China, Suzhou ; Gang Feng ; Jie Yang

This brief revisits the problem of delay-dependent robust Hinfin filtering design for discrete-time polytopic linear systems with interval-like time-varying delay. Under the condition whether the unknown parameters can be measured online or not, a parameter-dependent or a parameter-independent filter is respectively developed which guarantees the asymptotic stability of the resulting filtering error system with robust Hinfin performance gamma. It is shown that by using a new linearization technique incorporating a bounding technique, a unified framework can be developed such that the full-order and reduced-order, the parameter-dependent and parameter-independent filters can be obtained by solving a set of linear matrix inequalities. Finally, a numerical example is provided to illustrate the effectiveness and merits of the proposed approach.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:55 ,  Issue: 2 )